MathSciNet Relay Station
MathSciNet bibliographic data
MR2467678 (2010b:62250) 62J02 (68Q32 68T05)
Wu, Qiang; Zhou, Ding-Xuan Learning with sample dependent hypothesis spaces. Comput. Math. Appl. 56 (2008), no. 11, 2896–2907.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement